# SDR AWXA0001520

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 658276415
- Condition: Misinstalled
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING (WBL 92.5 - WBL 114) LWR INBOARD T/E PANEL BULB SEAL JUST INBOARD OF GEAR INSTALLED INCORRECTLY AND WRONG FASTENERS ARE CAUSING DAMAGE TO MLG SUPPORT BEAM.  SUPPORT BEAM DAMAGED AREA BLENDED IAW SRM 57-20-1 FIG 5 - MAT LOSS .003; SEAL INSTALLATION CORRECTED IAW GENERAL MAINTENANCE PRACTICES.
